Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Topological properties of the Hilbert cube and the infinite product of open intervals


Author: R. D. Anderson
Journal: Trans. Amer. Math. Soc. 126 (1967), 200-216
MSC: Primary 54.25
MathSciNet review: 0205212
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54.25

Retrieve articles in all journals with MSC: 54.25


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1967-0205212-3
Article copyright: © Copyright 1967 American Mathematical Society